# SDR IPXA2023111721372

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 37,425 hours, 25,606 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* MAIN CARGO DOOR LOWER FRAME HAS STRUCTURE DAMAGE BETWEEN STATION 600-620.***SM EVAL REQ*** DEFERRING MCD LOWER WEB DAMAGE PER EO-88738
